# SDR SWIA202266140

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,629 hours, 36,419 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 953047 : CRACK TO PAX DOOR INNER SKIN DUE TO SIX (6) FASTENERS PULLED THROUGH FORMER AT FS347.27 LOCATED  / UNDER THE PULLEY MOUNTING BRACKET (P/N: 601R317106)    (FLIGHT #5345 FILED CLOSED)   REPAIRED MCD INNER SKIN AND FORMER AT FS347.25, NEAR DATUM #4, IN REF. TO REO601R-52-11-2932, REV.--, DATED 2022-07-28, COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
